Alert archive / Illinois / Frost Advisories in 2011

Frost Advisory 2, NWS Chicago, IL

May 2, 20118 counties in Illinois

NWS Chicago, IL issued this frost advisory at May 2, 2011, 4:02 PM CDT for 8 counties in Illinois. It took effect at May 3, 2011, 4:00 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 4:02 PM CDT (21:02 UTC)
In effect from
May 3, 2011, 4:00 AM CDT
Expired
May 3, 2011, 6:45 AM CDT
In force
3 hr
Issued by
NWS Chicago, IL

Counties Boone County, IL, DeKalb County, IL, Kane County, IL, LaSalle County, IL, Lee County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL

The radar

The Chicago radar (KLOT), 80 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WWUS73 KLOT 022102
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
402 PM CDT MON MAY 2 2011

...AREAS OF FROST POSSIBLE TONIGHT...

ILZ003>005-008-010>012-019-030515-
/O.NEW.KLOT.FR.Y.0002.110503T0900Z-110503T1200Z/
WINNEBAGO-BOONE-MCHENRY-OGLE-LEE-DE KALB-KANE-LA SALLE-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
OREGON...DIXON...DEKALB...AURORA...OTTAWA
402 PM CDT MON MAY 2 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY. 

* TEMPERATURE...EXPECT TEMPERATURES TO FALL INTO THE MIDDLE 30S
  LATE TONIGHT. THIS WILL SET THE STAGE FOR AREAS OF FROST TO
  DEVELOP. TEMPERATURES WILL QUICKLY WARM INTO THE 40S EARLY ON
  TUESDAY MORNING ENDING THE THREAT. 

* IMPACTS...FROST CAN DAMAGE OR KILL SENSITIVE VEGETATION. THE 
  APPROPRIATE ACTIONS SHOULD BE TAKEN TO PREVENT THIS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KJB
3 follow-up statements
654 
WWUS73 KLOT 030238
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
938 PM CDT MON MAY 2 2011

...AREAS OF FROST POSSIBLE TONIGHT...

ILZ003>005-008-010>012-019-031045-
/O.CON.KLOT.FR.Y.0002.110503T0900Z-110503T1200Z/
WINNEBAGO-BOONE-MCHENRY-OGLE-LEE-DE KALB-KANE-LA SALLE-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
OREGON...DIXON...DEKALB...AURORA...OTTAWA
938 PM CDT MON MAY 2 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY.

* TEMPERATURE...EXPECT TEMPERATURES TO FALL INTO THE MIDDLE 30S 
  LATE TONIGHT. THIS WILL SET THE STAGE FOR AREAS OF FROST TO 
  DEVELOP. TEMPERATURES WILL QUICKLY WARM INTO THE 40S EARLY ON 
  TUESDAY MORNING ENDING THE THREAT. 

* IMPACTS...FROST CAN DAMAGE OR KILL SENSITIVE VEGETATION. THE 
  APPROPRIATE ACTIONS SHOULD BE TAKEN TO PREVENT THIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MDB
258 
WWUS73 KLOT 030858
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
358 AM CDT TUE MAY 3 2011

...AREAS OF FROST POSSIBLE EARLY THIS MORNING...

ILZ003>005-008-010>012-019-031200-
/O.CON.KLOT.FR.Y.0002.110503T0900Z-110503T1200Z/
WINNEBAGO-BOONE-MCHENRY-OGLE-LEE-DE KALB-KANE-LA SALLE-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
OREGON...DIXON...DEKALB...AURORA...OTTAWA
358 AM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE
  30S TOWARD SUNRISE AS HIGH CLOUDS SLOWLY MOVE OFF TO THE EAST.
  TEMPERATURES WILL QUICKLY WARM INTO THE 40S THIS A FEW HOURS
  AFTER SUNRISE...ENDING THE THREAT OF FROST. HOWEVER...FROST IS
  POSSIBLE AGAIN BY SUNRISE WEDNESDAY MORNING.

* IMPACTS...FROST CAN DAMAGE OR KILL SENSITIVE VEGETATION. THE 
  APPROPRIATE ACTIONS SHOULD BE TAKEN TO PREVENT THIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RATZER
271 
WWUS73 KLOT 031145
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
645 AM CDT TUE MAY 3 2011


ILZ003>005-008-010>012-019-031245-
/O.CAN.KLOT.FR.Y.0002.000000T0000Z-110503T1200Z/
WINNEBAGO-BOONE-MCHENRY-OGLE-LEE-DE KALB-KANE-LA SALLE-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
OREGON...DIXON...DEKALB...AURORA...OTTAWA
645 AM CDT TUE MAY 3 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE FROST
ADVISORY. 



$$

BEACHLER

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this frost advisory went out at May 2, 3:19 PM CDT, 43 minutes earlier.

Area forecast discussion, May 2, 3:19 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
319 PM CDT MON MAY 2 2011

.DISCUSSION...
316 PM CDT

...MAIN CONCERNS DURING THE PERIOD WILL BE:
1. THE CHANCES FOR FROST AND OR FREEZES TONIGHT AND TUESDAY
NIGHT...ESPECIALLY ACROSS NORTH CENTRAL ILLINOIS.
2. THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS ON THURSDAY.
3. THE POTENTIAL FOR SEVERAL ADDITIONAL PERIODS OF SHOWERS AND
THUNDERSTORMS OVER THE WEEKEND.

IT APPEARS THAT THE CENTRAL UNITED STATES WILL REMAIN IN FAIRLY
ACTIVE AND PROGRESSIVE WEATHER PATTERN THROUGH THE PERIOD. POSITIVE
HEIGHT ANOMALIES ACROSS THE CENTRAL PACIFIC WILL AID IN DRIVING
NUMEROUS MID/UPPER LEVEL DISTURBANCES ONSHORE ACROSS THE PACIFIC
NORTHWEST. EACH OF THESE WAVES WILL LIKELY TRACK RIGHT ACROSS THE
CENTRAL PORTION OF THE COUNTY...SETTING UP A WETTER THAN AVERAGE
PERIOD ACROSS NORTHERN ILLINOIS AND NORTHWESTERN INDIANA. OVERALL
THE LATEST MODEL GUIDANCE SUGGESTS MODERATE TO HIGH FORECAST
CONFIDENCE THROUGH ABOUT THE SATURDAY TIME FRAME. THEREAFTER...THE
MODELS AND ENSEMBLES DIVERGE SIGNIFICANTLY WITH THE EVOLUTION OF THE
LARGE SCALE WEATHER PATTERN ACROSS NORTH AMERICA.

THE FIRST CONCERN IS THE POTENTIAL FOR FROST ACROSS NORTH CENTRAL
ILLINOIS. IT APPEARS THAT THE UNSEASONABLY COOL AIR MASS MOVING
ACROSS THE REGION WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S
ACROSS THIS AREA.  HOWEVER...I AM CONCERNED THAT SOME OF THE LOW
CLOUDS ACROSS WI MAY DROP SOUTH ACROSS MY NORTHERN COUNTIES TONIGHT.
IF THIS HAPPENS TEMPERATURES MAY NOT FALL LOW ENOUGH TO GET FROST.
IN SPITE OF THESE CONCERNS I WILL ISSUE A FROST ADVISORY FOR NORTH
CENTRAL IL LATE TONIGHT.

CURRENTLY...WATER VAPOR IMAGERY DISPLAYS A SPLIT FLOW PATTERN ACROSS
THE CENTRAL UNITED STATES. WITHIN THE NORTHERN BRANCH OF THIS
FLOW...A POSITIVELY TILTED SHORTWAVE TROUGH IS DIGGING SOUTHEASTWARD
ACROSS MN. MEANWHILE...THE SOUTHERN BRANCH SHORT WAVE IS MOVING
ACROSS THE PANHANDLE OF TX.

MID LEVEL SHORT WAVE ENERGY EMANATING FROM THE SOUTHERN STREAM WILL
CONTINUE TO REGENERATE SHOWERS AND THUNDERSTORMS TONIGHT INTO
TUESDAY IN THE VICINITY OF A SURFACE FRONTAL BOUNDARY DRAPED ACROSS
THE OHIO VALLEY. HOWEVER...ASIDE FROM THE POTENTIAL FOR SOME LIGHT
RAIN TO SNEAK IN ACROSS MY FAR SOUTHEASTERN COUNTIES...I AM NOT
EXPECTING MUCH OUT THIS ACROSS MY AREA AS THE MAIN DYNAMICS SHOULD
BE CONFINED ACROSS SOUTHERN ILLINOIS...INDIANA AND OHIO.

MEANWHILE...THE NORTHERN SHORT WAVE ACROSS MN THIS AFTERNOON WILL
DIG SOUTHEASTWARD ACROSS NORTHERN IL/NW IN ON TUESDAY. A MID LEVEL
COLD POOL WILL ACCOMPANY THIS UPPER TROUGH AS IT MOVES OVERHEAD ON
TUESDAY. THEREFORE...DIURNAL HEATING SHOULD ALLOW MUCH OF THE AREA
TO REACH THEIR CONVECTIVE TEMPERATURES BY EARLY AFTERNOON. MODEL
BUFFER SOUNDING INDICATE STEEPENING LOW LEVEL LAPSE RATES AS THE
COLD TEMPERATURES MOVE OVERHEAD. THIS WILL LIKELY SET THE STAGE FOR
SCATTERED SHOWERS ACROSS THE MUCH OF THE AREA. THEREFORE...I ADDED
SHOWERS DURING THE AFTERNOON HOURS. DUE TO THE FACT THIS ACTIVITY
WILL BE HIGHLY DIURNAL...THE SHOWERS SHOULD DISSIPATE QUICKLY AFTER
SUNSET.

SURFACE HIGH PRESSURE WILL SET UP ACROSS THE AREA TOMORROW NIGHT.
THIS IS THE NIGHT I BELIEVE WIDESPREAD FROST IS THE MOST LIKELY AS
CLEAR SKIES AND LIGHT WINDS UNDER THE COLD HIGH...WILL ALLOW FOR
EFFICIENT RADIATIONAL COOLING. THERE COULD EVEN BE FREEZING
TEMPERATURES ACROSS PORTIONS OF THE AREA.

A BREAK IN THE WEATHER IS EXPECTED ON WEDNESDAY AS HIGH PRESSURE
CONTINUES TO DOMINATE. TEMPERATURES WILL WARM BACK TO NEAR 60 AWAY
FROM THE LAKE. HOWEVER...CLOSER TO THE LAKE A LAKE BREEZY WILL
LIKELY DEVELOP AS THE LIGHT WIND FIELD REMAINS LIGHT...MAKING ITS
DEVELOPMENT FAVORABLE. THIS WILL HAMPER TEMPERATURES ON
WEDNESDAY.

THE NEXT SHORT WAVE WILL TRANSVERSE THE AREA ON THURSDAY BRINGING A
GOOD CHANCES OF SHOWERS AND THUNDERSTORMS. THEN A SIMILAR MID LEVEL
DISTURBANCE LOOKS TO BRING ANOTHER DECENT CHANCE OF SHOWERS TO THE
AREA ON SATURDAY.

DURING THE EXTENDED PERIOD...UNCERTAINTY IS HIGH WITH REGARDS TO THE
NEXT WAVE EXPECTED TO DIG ACROSS THE WEST COAST ON SUNDAY INTO
MONDAY. THE ENSEMBLES SHOW ABOVE AVERAGE SPREAD WITH THE EVOLUTION
OF THIS SYSTEM. THE EVOLUTION OF THIS SYSTEM WILL LARGELY DICTATE THE
AMOUNT OF PRECIPITATION THAT WE GET INTO EARLY NEXT WEEK.

KJB

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 20Z...

* LAKE BREEZE DEVELOPING AND MOVING INLAND BY 23Z.

PAW

//DISCUSSION...UPDATED 18Z...

QUESTIONS OF THE DAY ARE WHEN THE LAKE BREEZE WILL DEVELOP AND
WHETHER IT WILL MOVE FAR ENOUGH INLAND TO PASS THE NORTHEAST IL
TERMINALS. AT MIDDAY...WINDS ARE STRONG ENOUGH TO KEEP THE LAKE
BREEZE CLOSER TO THE LAKE SHORE. HOWEVER BY LATE AFTERNOON HIGH
PRESSURE WILL BE BUILDING INTO NORTHERN IL. THIS COMBINED WITH
DIURNAL TREND WILL DECREASE WIND SPEEDS AND SHOULD BE ENOUGH TO
LET THE LAKE BREEZE MOVE PAST ORD AND MDW.

VFR-LEVEL CLOUDS CONTINUING AT ALL THE TERMINALS.

PAW

//ORD AND MDW CONFIDENCE...UPDATED 20Z...

* MEDIUM CONFIDENCE ON LAKE BREEZE DEVELOPING...LOW CONFIDENCE IN
  IT PASSING ORD OR MDW.

PAW

//OUTLOOK FOR ORD/MDW FOR 00Z WEDNESDAY-12Z MONDAY...UPDATED 12Z...

TUESDAY NIGHT...VFR.
WEDNESDAY...VFR. LAKE BREEZE AFT 20Z.
THU...VFR. CHC SHRA/TSRA W/PSBL MVFR.
FRI...VFR. CHC SHRA/TSRA W/PSBL MVFR.
SAT...VFR. CHC SHRA/TSRA W/PSBL MVFR/IFR.
SUN...VFR.

BEACHLER

&&

.MARINE...
227 PM CDT

QUIET WEATHER PATTERN WILL BE ON TAP THROUGH AT LEAST THE FIRST HALF
OF THE WEEK. A LARGE AREA OF HIGH PRESSURE ACROSS THE CENTRAL PLAINS
WILL CONTINUE TO SLIDE EAST AND ENCROACH UPON THE LAKES. A WEAK AREA
OF LOW PRESSURE ACROSS THE LOWER MISSISSIPPI VALLEY WILL MOVE TO THE
NORTHEAST OVERNIGHT TONIGHT...AND WILL BE ACROSS THE EASTERN OHIO
VALLEY BY TOMORROW MORNING. SURFACE WINDS MAY PICK UP INTO THE UPPER
TEEN TO LOW 20 KT RANGE OUT OF THE NORTH DUE TO THIS. WINDS WILL
QUICKLY DIMINISH AS THE MAIN RIDGE AXIS SWINGS ACROSS THE LAKE BY
WEDNESDAY AFTERNOON. BY THURSDAY THE AREA OF HIGH PRESSURE WILL MOVE
EAST AND ACROSS THE OHIO VALLEY AS A COLD FRONT APPROACHES FROM THE
WEST. WINDS AHEAD OF THE FRONT SHOULD PICK UP OUT OF THE SOUTH AND
RANGE FROM 20 TO 25 KT ACROSS THE OPEN WATERS OF THE LAKE. WINDS
WILL AGAIN DIMINISH BEYOND THE FRONTAL PASSAGE AS HIGH PRESSURE
BUILDS BACK INTO THE REGION.

SHEA

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&
Hazardous weather outlook, May 2, 10:47 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1047 AM CDT MON MAY 2 2011

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
031600-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1047 AM CDT MON MAY 2 2011 /1147 AM EDT MON MAY 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AREAS OF FROST ARE POSSIBLE LATE TONIGHT ACROSS NORTH CENTRAL
ILLINOIS.

PORTIONS OF THE KANKAKEE...DES PLAINES...IROQUOIS...FOX...AND
ILLINOIS RIVERS WILL REMAIN IN FLOOD. MANY OTHER AREA RIVERS WILL
CONTINUE TO BE NEAR BANK FULL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AREAS OF FROST ARE POSSIBLE AGAIN TUESDAY NIGHT.

PORTIONS OF THE KANKAKEE...DES PLAINES...IROQUOIS...FOX...AND
ILLINOIS RIVERS WILL REMAIN IN FLOOD.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
THURSDAY AND AGAIN SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-031600-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1047 AM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
THURSDAY AND AGAIN ON SATURDAY AND SUNDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-031600-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1047 AM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
THURSDAY AND AGAIN ON SATURDAY AND SUNDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

KJB

Nearby

Frost Advisories in Illinois, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.